# SDR IPXA10561065

- Difficulty date: July 1, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- Aircraft time: 25,985 hours, 17,897 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 143N5366Y50
- Condition: Dented
- Location: Bs 660
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, LT FLOOR TO SIDEWALL SUPPORT PANEL IS DENTED BS 660, LBL 22.5, WL 154.  R & R PANEL IAW SRM 51-40-02.
